# SDR DALA2015071004268

- Difficulty date: June 10, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 38,675 hours, 17,245 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE FOUND AT UPPER LT FUSELAGE SKIN BS 1630, S8L.   BLENDED AREA IAW SRM 53-00-01. TREATED PRIMED AND PAINTED AREA .
